# SDR AALA20110503TUL06

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 700 LATERAL FLOORBEAM CRACKED.  PERFORMED REPAIR OF LATERAL FLOORBEAM AT FRAME STATION 700 BY THE COMPLETION OF TASK CARD 53-98-01 AND AARD 53-30-51-2.
